# SDR 2025FA0000544

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: General aviation
- Aircraft: N909P
- Make and model: Cessna 501
- Aircraft serial: 5010008
- Aircraft time: 9,870 hours, 8,875 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 553300015
- Condition: Cracked
- Location: Zone 300 Rudder
- Part time: 9,870 hours, 8,875 cycles
- Component: Rudder, Cessna, UNK
- Component part number: 5533000202
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CRACK IN THE SKIN ON LEFT SIDE OF RUDDER EXTENDING APPROXIMATELY 2.5" FROM THE RIVET LINE JUST BELOW THE TRIM TAB. CRACK EXTENDS DOWNWARD AND AFT.
